# SDR IPXA2022051482086

- Difficulty date: April 28, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,206 hours, 15,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Ctr Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C  CTR WING UPPER FWD SKIN AT S-15 AND BETWEEN XCW=-74 AND XCW=-108.5 HAS CORROISON. REMOVED, REPAIRED THE CORROSION IAW EA 011-5710-01-A9556 I/R AND UPS EO MD11-5730-83641-A (MINOR)
